# SDR GAIA00609

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: E & E COMPARTMENT DOOR RIGHT HAND FRAME CRACKED FROM UNDER STOP FITTING UPPER EDGE (FORWARD & AFT CORNERS).  CORRECTIVE ACTION: REMOVED DAMAGED AREA IN DOOR RIGHT HAND FRAME, FABRICATED REPAIR PARTS IAW 727 SRM 51-40-03 TREATED, PRIMED & INSTALLED IAW 727 SRM 51-10-02 MM 51-20-151 SRM 51-40-03 & 51-30-02
